Aa
A
A
Close
Avatar universal
antibiotics for swelling?
I have had a problem for years with swelling in my feet and ankles.  Traveling, warm weather make it worse.  I have noticed a pattern which I was reminded of recently, and that is whenever I take a round of antibiotics, it relieves the swelling for a while.  I finished a 10 day course on Avelox about a week and a half ago, and so far have had no swelling.  Does anybody have any idea why this happens?


This discussion is related to Unexplained Swelling of Left Foot/Ankle.
Cancel
2 Answers
Page 1 of 1
Avatar universal
hi  is this still a live blog?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
Out of many causes of ankle and feet swelling , one cause  is Leg infection . That is the reason why your symptoms subside for a while when you take antibiotics . Whenever you get swelling next time , please get a  CBP with ESR test done to know the specific causative organism and take treatment accordingly . Please consult a physician for the same . Hope this helps you . Take care and regards !

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources